# SDR IPXA2014041182616

- Difficulty date: March 31, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 11,380 hours, 7,105 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SURFACE FWD OF FASTENERS NR 20 AND 21 HAS FLUID IN CORE 2.3" X 2.2".  REPAIRED LT ELEVATOR UPPER SKIN IAW SRM 55-21-12, PARA 5J, FIG 212, SHEET 1.
